Drinking too much? Can it stretch your pouch?
There is no valve holding the water in the pouch. It is an open drain.
RIP, MOM ~ 5/31/1944 - 5/11/2010
RIP, DADDY ~ 9/2/1934 - 1/25/2012
7 years out and maintaining 190 pounds lost!
“You don't drown by falling in the water. You drown by staying there.”
I am not going to lie, at first drinking sucked it took soooo long, but now it is no problem. I drink a lot of water (crystal light enhanced usually)...helps keep me from eating :)
Amanda 5'10" 346/316/158/175 (start/surgery day/current/tentative goal)
Somewhere inside me, there is a fat girl just dying to get back out. I mostly just try to keep her subdued with sugar free pudding, but she's not amused.
on 8/31/14 9:38 pm
Hi I'm 4 weeks and drinking really gets easy. At first sip here and there frozen sugar free popsicles was my friend. Nice to get get advice from people who has had the surgery. Good luck to everyone looks like everyone's on the right path.
on 1/28/10 1:11 pm
But your new stomach is like a smaller sink with no stopper, so fluids go right down the drain. Now if you kept drinking and drinking - maybe 20 oz or more - so quickly that the drain couldn't keep up, then maybe. MAYBE. But you'd have to be TRYING.
It's far more likely that overeating solids could cause the pouch to stretch out. They aren't as able to slip down the drain as easily as liquids can, so they sit in the sink longer. So if you eat too quickly, you could over fill the sink, causing it to stretch the pouch or even overflow (vomiting).
on 11/13/11 12:49 pm
on 8/31/14 9:43 pm
I was taking antidepressants before the surgery and it does cause weight gain. Tell u what might work increase your b12 good for your metabolism not a expert. But something to try hang in there and be blessed .
on 11/13/11 12:59 pm
Any one with medicial background and help or advice? PLEASE HELP ME!!!!!
I have biif you dont your tummy will hurtlolar, anxiety ,depression and panic Disorder. I am extremely sensative to meds I ve been thru 15 medications that all caused extremely bad side effects. I am currently on zoloft ambien, lorzpam, risperdone very low doses. Alot of bipolar meds cause weigh gain. They make you feel hungry all the time. I was worried the surgery would cause manic but I was fine. I would eat until I was sick food is what helped me cope but after surgery it gets easier to ignore the cravings because I dont want a tummy ache.
on 2/12/15 9:08 am
I am bipolar also. I've been taking Prozac & tegretol for about 21 yrs ago & just was sleeved but can tell you I gained 100 lbs in 1 yr. they say some lose , but I was the unlucky one. Hope you do better then me. but I have to tell you I would do it again, my mental health is Sooo much better.